# SDR AALA20160122006

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 60,213 hours, 7,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  3R DOOR FAILED SQUIB CONTINUITY TEST DURING EPAS FUNCTIONAL CHECK, REF CARD NR 2329 STEP 1B N 7.  FOUND MODE SELECT SWITCH S52121 & DOOR OPEN SWITCH S52125 FAULTY.  R & R DOOR OPEN SWITCH.  ACCOMPLISHED SQUIB CONTINUITY TEST IAW WDM 52-11-15, AMM 52-11-28, AMM 52-11-20 & CARD 2329.  SYS CHECKED NORMAL.  SEE ALSO AALA20160122012.
